Your Cart

Your cart is empty

Home  >  Volume 27 (July 2014)

17. A Note on the Global Stability of Equilibria of a Tuberculosis Mathematical Model with Re-treatment by Daniel Okuonghae.Volume27, (July, 2014), pp 133 – 136
Sale price: $5.00


The spread of tuberculosis is studied through a mathematical model that includes re-treatment of previously failed treatments. For the model, Lyapunov functions are used to show that when the basic reproduction number is less than or equal to one, the disease-free equilibrium is globally asymptotically stable. In a special case where disease-induced death is insignificant and where treatments (and re-treatments) were successful, when the associated reproduction number is greater than one, the endemic equilibrium is globally asymptotically stable.